# SDR MASA2011030502073

- Difficulty date: March 3, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 18,034 hours, 14,123 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI SKID I/B CAUTION.  MX RESET ASCU AFTER MX OCCURED ON XDUCER, OPS NORMAL.
